Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tender lump inside vagina. Taken antibiotics for water infection. Could it be bladder prolapse?

I have a suddenly developed a tender large lump just inside my vagina near to my bladder . I have a water infection which i have been given antibiotics for but the doctor wasnt sure if the lump was due to the infection, but it seems bigger now. Im worried it could be a bladder prolapse . I can see the lump quite clearly and it completely blocks the entrance to my vagina. could it possibly be a cyst or from the infection or does it sound like a prolapse. Im so uncomfortable and really worried.. Thankyou
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you might be having infected Bartholin gland or prolapse urinary bladder called Cystocele.
consult Gynaec and get examined.
Ok and take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor